# SDR ALGA085813

- Difficulty date: March 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76A
- Aircraft serial: 760267
- Aircraft time: 17,132 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: E6893672
- Part serial: A09052
- Condition: Spalled
- Location: Gearbox
- Part time: 952 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION FOUND SPALLING ON GEAR TEETH.  REMOVED AND REPLACED.
